# SDR ASAA2016040516247

- Difficulty date: April 5, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 34,687 hours, 10,717 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES, BON ON MASTER CAUTION RECALL CANCELS WHEN MASTER CAUTION LIGHT PRESSED TO RESET.  ACFT GROUNDED.  RAN SYS TEST IAW AMM 21-61-00, SYS OPS CHECKS GOOD.
